# SDR SWAA2012082106858

- Difficulty date: July 31, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 59,487 hours, 49,018 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A4500
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLIGHT SPOILER PUNCTURED.  REPAIRED NR 5 SPOILER IAW SRM & AMM.
